# SDR IPXA2572785

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 20,334 hours, 13,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4004178A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, RT WING NR 8 SLAT LOWER UPPER WEDGE WORN TO KNIFE EDGE.     REPAIRED SLAT IAW SRM 51-70-10, REPAIR 4 AND 57-43-02.
